MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD NERVE STIMULATOR
Model Number FR8A-SPR-B0
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implanting clinician stated the cause of the inflammation/swelling was unknown.The patient is wearing the stimulator, and no further issues have been reported.The implanting clinician decided a revision/explant was not needed at this time.The clinical representative confirmed that the implant procedure was performed in a sterile environment with sterile field handling protocols, sterile barriers of all products used were intact before implant, and the procedure was completed following the product instructions for use.Per review of sterilization and packaging records for the respective product lot, stimwave has confirmed that the product was delivered sterile, validated sterilization parameters were used, and sterile barriers were verified to be intact following packaging.Based on this information, the skin irritation was confirmed/replicated.There is no evidence that the product did not meet specification and the stimulator is used for treatment of pain.The cause of the skin irritation is unknown/no problem found.Design fmea 06-0537 and hra 06-0524 was reviewed and skin irritation is a known issue with mitigation controls in place to reduce risk as far as possible therefore, no capa is required.Stimwave's global skin irritation rate: 0.42% the frequency is occasionally and the impact is important.
 
Event or Problem Description
Patient stated that their incisions were swollen and extremely sore, which prevented them from being able to properly use the system.On (b)(6) 2021, the patient met with the implanting clinician, who examined the incisions and found no signs of infection.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11642489
Report Number3010676138-2021-00064
Device Sequence Number3100049
Product Code GZB
UDI-Device Identifier00818225020648
UDI-Public010081822502064817220201
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2022
Device Model NumberFR8A-SPR-B0
Device Lot NumberSWO200206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;